MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27530UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombus (2101); Stenosis (2263)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the initial procedure, two resolute onyx drug eluting stents to treat a lesion in the proximal right coronary artery, exhibiting 95% stenosis.The lesion was identified as diffuse and mildly calcified.The lesion showed mild angulation and mild tortuosity.There was no damage noted to packaging.There were no issues noted when removing the devices from the hoop/tray.The devices were inspected with no issues identified.Negative prep was performed with no issues noted.The lesion was pre-dilated.The devices did not pass through a previously-deployed stent.Resistance was not encountered when advancing the devices.Excessive force was not used during delivery.The 2.75 x 30mm stent was deployed at 12 atms, inflated once, and the 3.0 x 12mm stent was inflated once and deployed at 15 atms.Approx 8 days post procedure the patient presented with a stemi.Lesion is being treated for in stent restenosis, thrombus present.The lesion was treated with a non-medtronic stent and balloons.The patient is reported as being alive without injury.
 
Additional Manufacturer Narrative
Cine image review: the images capture a stenotic lesion site visible within the previously deployed resolute onyx stents in the rca.Thrombus is present as reported by the account.The lesion is treated with a non-medtronic balloon device with good results, and blood flow is restored to the rca vessel.The remaining images capture the treatment of the vessel with a non-medtronic stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7555902
Report Number9612164-2018-01282
Device Sequence Number11227891
Product Code NIQ
UDI-Device Identifier00643169556935
UDI-Public00643169556935
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2019
Device Catalogue NumberRONYX27530UX
Device Lot Number0008627186
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR